# SDR DXTA2024121601499

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0374
- Aircraft time: 1,123 hours, 802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Part serial: 202300000015138
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVER-WING EMERGENCY LIGHT IS NOT ILLUMINATED.   REMOVED AND REPLACED EMERGENCY OVER-WING LED LIGHT ASSEMBLY IAW CESSNA CITATION 680A MM CHAPTER 33-50-20. OPERATIONAL CHECK GOOD.
